# SDR SWAA2022072431676

- Difficulty date: July 21, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 54,693 hours, 37,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXIT SIGN NEXT TO FA JUMPSEAT COVER BROKEN / [01] R&R FWD ENTRY DOOR LOWER EXIT SIGN LENS AS PER AMM 33-51-01. OPS TEST GOOD
